Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Fever, severe headaches, nausea and disorientation. Low WBC count. Splotchy rash with swelling in the body. Cause?

The past week I have had flu symptoms but nothing upper respiratory, High fever , very achey. Severe headache . I now have gained 6 pounds in one day. I feel very nausiated, shakey, disoriented. I went to the doctor yesterday, they said no flu, but that my WBC count was very low. I now have this splotchy rash covering my entire body and I am very swollen. Any ideas??? I have 4 children that catch everything and even with me feeling like I was knocking on deaths door and had been with my children all week. None of the kids got this?
Asked On : Sun, 2 Dec 2012
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
low wbc means viral infections
the swelling and rash can be due to viral infection of skin
it can be measels
your stomach might have been involved with viral
viral take 3 week to go even with medicines
use sympatomatic treatment according to symptomps
like antipyretic for fever
antacid for stomach
anti allergic tab for rash and swelling
anti allergic ointment on local skin again for rash and swelling
Answered: Sat, 24 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor